MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REBEL; STENT, CORONARY

BOSTON SCIENTIFIC CORPORATION REBEL; STENT, CORONARY
Model Number 10276
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: patient's age is approximately (b)(6).Date of event: used the first day of the aware date as the event date not provided.
 
Event or Problem Description
It was reported that shaft break occurred.The 75% stenosed target lesion was located in the moderately tortuous and moderately calcified peroneal trunk.A 32 x 3.00mm rebel stent was advanced for treatment.However, while attempting to cross the area of stenosis, the stent delivery system broke in the middle about half way from the shaft.Since the shaft fractured outside of the body and the patient's sheath, the device was then removed and the procedure was completed with another of the same device.No patient complications nor injuries were reported and the patient was fine.

Brand Name
REBEL
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10013588
Report Number2134265-2020-05024
Device Sequence Number11589057
Product Code MAF
UDI-Device Identifier08714729844068
UDI-Public08714729844068
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P130030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/03/2022
Device Model Number10276
Device Catalogue Number10276
Device Lot Number0024705292
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/07/2020
Initial Report FDA Received Date04/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1